# SDR DALA2016081105932

- Difficulty date: August 10, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 63,580 hours, 46,313 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Spacer
- Condition: Corroded
- Location: Bs 1154-1212
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SPACER ON AFT LOWER COMPARTMENT DOOR FRAME BS 1154 - 1212.   THE SPACER WAS REPLACED IAW SRM 51-10-3 PAR. 14, 21, 38, 51-30-4, 51-30-5, AND 53-05 FIG. 123.
